Quantcast

Author Topic: Axiron side effect?  (Read 8006 times)

MountainMan1953

  • Newbie
  • *
  • Posts: 5
    • View Profile
Axiron side effect?
« on: August 25, 2012, 11:31:48 pm »
My name is Mike and I have ED. In April my total testosterone level was 502, but the amount "bioavailable" was only 104. So I need to explore that issue further. In June, after being on Axiron about 6 weeks, the T level dropped to 305, but they didn't run the bioavailable number for some reason. My doctor was trying me on Axiron with 30mg per day. Prior to that I tried Androgel 1% with no noticeable results. I'm 58 years old with no other medical conditions besides an enlarged prostate and ED. So on the Axiron after two months I started feeling daytime sleepiness, and general lack of energy, or fatigue. These are listed side effects for Axiron even if you hope for or expect the exact opposite. So I stopped taking the Axiron to confirm my suspicion it was, in fact, causing the fatigue. Over a month I started feeling my old self again and slowly got energy back. Then I restarted the Axiron and after a month started feeling weakness and fatigue again. So I stopped it again and I haven't seen the doctor yet, but that's my next course of action. I was wondering if others on this board have had this side effect from Axiron. The Androgel didn't seem to cause fatigue, but it wasn't really helping me either. I'm ready to go back to herbal supplements. I got the best result so far from yohimbe tea, but some articles speak to health risks from that too. I thank God my wife also has a low libido or I'd be in a real crappy place right now.

PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: Axiron side effect?
« Reply #1 on: August 26, 2012, 04:27:00 pm »
Sorry to hear about the troubles.  Here are a few comments;

--We've had a couple of Axiron users on this board and they have not complained of similar issues.  So, if you could post some of the information about Axiron and fatigue, that would be very interesting.  I don't know what would cause that unless it was their PLO or delivery system, which would be rather strange but certainly possible.  However, I suspect it is just the fact your T dropped.  Low T can lead to feelings of fatigue and mental fog and anxiety.  Been there!

--If you and your doctor are interested in HRT, then that there are many other ways to do it.  Injections, compounding, pellets are all good methods worth considering.  Last week we had a guy on patches who had great success.  Just use the Search button on the top right and you can pull up some interesting commentary.

--I wouldn't dream of telling you about the safety of HRT with an enlarged prostate.  From what I have said, some say it's good and still others are concerned about it for a variety of reasons. 

--Have you had your estradiol pulled?  This would be a great idea, especially with how you feel, the enlarged prostate, etc.

--Do you know how yohimbe works?  One of the ways is by restricting those "noradrenaline receptors".  This points to stress.  I'd start working on your HPA axis if you know what I mean.

Let us kjow what you think...
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: Axiron side effect?
« Reply #1 on: August 26, 2012, 04:27:00 pm »


nw2lwT

  • Newbie
  • *
  • Posts: 11
    • View Profile
Re: Axiron side effect?
« Reply #2 on: September 05, 2012, 08:23:15 am »
I have been on Axiron for about six weeks with little to no improvement.  Some days I can feel it working and get a small energy boost from it.  Most days I feel as if it isn't working at all. 

Still have weak erections and no libido!!!

I don't see the Doc for two more months so I'm gonna give it until then to see what happens.  If it continues to be ineffective when I see him, I'm gonna insist on injections or pellets.

PeakT advised me a few weeks ago to keep at the Axiron because it can sometimes take months for it to start working.  I agree and am hoping for the best.  You might wanna consider that before taking yourself off of it.

Good luck.

PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: Axiron side effect?
« Reply #3 on: September 05, 2012, 02:02:28 pm »

PeakT advised me a few weeks ago to keep at the Axiron because it can sometimes take months for it to start working.  I agree and am hoping for the best.  You might wanna consider that before taking yourself off of it.


Well, yes, it's true that it can take months to feel any effects.  However, it is very important with the topicals to get restested soon afterward, because, quite frankly, they often do not raise testosterone levels significantly.  So be patients about results but push your doctor to get retested if he/she is slow about it for some reason.
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: Axiron side effect?
« Reply #3 on: September 05, 2012, 02:02:28 pm »